Applications de la théorie d'obstruction en dimension 3
Applications de la théorie d'obstruction en dimension 3. Formes et opérateurs différentiels sur les espaces analytiques complexes, Mémoires de la Société Mathématique de France, no. 53 (1977), pp. 81-196.
@incollection{MSMF_1977__53__81_0,
     author = {Hendriks, Harrie},
     title = {Applications de la th\'eorie d'obstruction en dimension 3},
     booktitle = {Applications de la th\'eorie d'obstruction en dimension 3. Formes et op\'erateurs diff\'erentiels sur les espaces analytiques complexes},
     author = {Collectif},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     pages = {81--196},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {53},
     year = {1977},
     doi = {10.24033/msmf.237},
     zbl = {0415.57006},
     mrnumber = {57 \#13952},
     url = {http://archive.numdam.org/item/MSMF_1977__53__81_0/}
}
Hendriks, Harrie. Applications de la théorie d'obstruction en dimension 3, dans Applications de la théorie d'obstruction en dimension 3. Formes et opérateurs différentiels sur les espaces analytiques complexes, Mémoires de la Société Mathématique de France, no. 53 (1977), pp. 81-196. doi : 10.24033/msmf.237. http://archive.numdam.org/item/MSMF_1977__53__81_0/

[E] Epstein (D. B. A.). - Projective planes in 3-manifolds, Proc. London math. Soc., t. 11, 1961, p. 469-484. | MR 27 #2968 | Zbl 0111.18801

[H1] Hendriks (H.). - Applications de la théorie d'obstruction en dimension 3, C. R. Acad. Sc. Paris, t. 276, 1973, Série A, p. 1101-1104. | MR 47 #7744 | Zbl 0257.57001

[H2] Hendriks (H.), Laudenbach (F.). - Scindement d'une équivalence d'homotopie en dimension 3, Ann. scient. Ec. Norm. Sup., Série 4, t. 7, 1974, p. 203-218. | Numdam | MR 51 #1827 | Zbl 0303.57003

[H3] Hendriks (H.). - Une obstruction pour scinder une équivalence d'homotopie en dimension 3, Ann. scient. Ec. Norm. Sup. (à paraître). | Numdam | Zbl 0335.57005

[H4] Hendriks (H.). - Obstruction theory in 3-dimensional topology: an extension theorem, Report Mathematisch Institut, Nijmegen.

[H5] Hilton (P. J.). - On the homotopy groups of the union of spheres, J. London math. Soc., t. 30, 1955, p. 154-172. | MR 16,847d | Zbl 0064.17301

[H6] Hopf (H.). - Über die Abbildungen der dreidimensionalen Sphäre auf die Kugelfläche, Math. Annalen, t. 104, 1931, p. 637-665. | JFM 57.0725.01 | Zbl 0001.40703

[H7] Hu (S.). - Homotopy theory. - New York, Academic Press, 1959 (Pure and applied Mathematics, Academic Press, 8). | MR 21 #5186 | Zbl 0088.38803

[L] Laudenbach (F.). - Topologie de la dimension trois: homotopie et isotopie, Astérisque 12, 1974, 152 p. | MR 50 #8527 | Zbl 0293.57004

[M] Milnor (J.). - Groups which act on Sn without fixed points, Amer. J. Math., t. 79, 1957, p. 623-630. | MR 19,761d | Zbl 0078.16304

[O] Olum (P.). - Fibre bundles and obstructions: The theory of obstructions, "Proceedings of the international congress of mathematicians [1950. Cambridge]", p. 363-370. - Providence, American mathematical Society, 1952. | Zbl 0049.12901

[P] Pontrjagin (L.). - A classification of mappings of the three-dimensional complex into the two-dimensional sphere, Mat. Sbornik (Recueil math.), N. S., t. 9(51), 1941, p. 331-363. | JFM 67.0736.01 | MR 3,60g | Zbl 0025.09302

[R]Row (W.). - Irreductible 3-manifolds whose orientable covers are note prime, Proc. Amer. math. Soc., t. 34, 1972, p. 541-545. | MR 45 #6006 | Zbl 0248.57001

[S1] Serre (J.-P.). - Groupes d'homotopie des bouquets de sphères, Séminaire Cartan: Algèbres d'Eilenberg-Maclane et homotopie, 7e année, 1954/1955, n° 20, 7 p. | Numdam

[S2] Spanier (E. H.). - Algebraic topology. - New York, Mc Graw-Hill Company, 1966 (Mc Graw-Hill Series in higher Mathematics). | MR 35 #1007 | Zbl 0145.43303

[S3] Specker (E.). - Die erste Cohomologiegruppe von Uberlagerungen und Homotopie-Eigenschaften drei-dimensionaler Mannigfaltigkeiten, Comment. Math. Helvet., t. 23, 1949, p. 303-333. | MR 11,451a | Zbl 0036.12803

[S4] Stallings (J.). - Group theory and three-dimensional manifolds. - New Heaven, Yale University Press, 1971 (Yale mathematical Monographs, 4). | Zbl 0241.57001

[S5] Swarup (G. A.). - On embedded spheres in 3-manifolds, Math. Annalen, t. 203, 1973, p. 89-102. | MR 48 #7252 | Zbl 0241.55017

[S6] Swarup (G. A.). - Projective planes in irreductible 3-manifolds, Math. Z., t. 132, 1973, p. 305-317. | MR 48 #1244 | Zbl 0249.57003

[S7] Swarup (G. A.). - On a theorem of C. B. Thomas, J. London math. Soc., t. 8, 1974, p. 13-21. | MR 49 #6225 | Zbl 0281.57003

[T] Thomas (C. B.). - The oriented homotopy type of compact 3-manifolds, Proc. London math. Soc., t. 19, 1969, p. 31-44. | MR 40 #2088 | Zbl 0167.21502

[W] Wolf (J. A.). - Spaces of constant curvature. - New York, McGraw-Hill Company, 1967 (McGraw-Hill Series in higher Mathematics). | MR 36 #829 | Zbl 0162.53304